# SDR FDEA200908062926

- Difficulty date: August 6, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 40,486 hours, 28,316 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655612671
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 2 CARGO DOOR AFT FRAME, STA 990, BETWEEN STR 24R & 25R, EXFOLIATION ON FRAME   ABOVE DOOR FITTING. FABRICATED ANGLE REPAIR FROM 15-5 PH .080 PO 290342002 DIM: 18 1/4"  X  3 1/2",  FABRICATED REPAIR FILLER FROM BAC 1505-10046 PO 2901682 DIM: 3 1/8" X 1 1/8 & INSTALLED ANGLE PARTS AT C2 DOOR AFT FRAME BS 990 IAW FX EA 7-5310-126837.
